No Cover Image

Journal article 554 views

Non-commutative integral forms and twisted multi-derivations / Tomasz BrzeziƄski; Laiachi El Kaoutit; Christian Lomp; Tomasz Brzezinski

Journal of Noncommutative Geometry, Volume: 4, Issue: 2, Pages: 281 - 312

Swansea University Author: Tomasz, Brzezinski

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.4171/JNCG/56

Published in: Journal of Noncommutative Geometry
ISSN: 1661-6952
Published: 2010
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1048
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 2
Start Page: 281
End Page: 312